Ask an expert
Question

24 Jun 2010

Could i be
Hi

I would like to know what the chancers are of falling pregnant while on the pill. I was on a course of antibiotics about 3 weeks ago me and hubby did have unprotected sex in that period. What are the chances. I have been tired lately, lower back and stomach ache and ppl say my daughter has been extra clingy to me the last few weeks. What is the possiblility.
thanks
Answer 405 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Antibiotics do decrease the efficacy of the Pill so, if you did not use extra precuations, pregnancy is a possibility. You will have to see if your period comes when expected.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20001 votes
Vote